# SDR JJBA20210301032

- Difficulty date: February 19, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Yoke
- Condition: Cracked
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING NDT INSPECTION ON TASK. 2X CRACK FOUND ON PYLON YOKES UPPER FLANGE 2X HOLE LOCATION. 2 HOLES REWORKED.
